Re: Does anyone know what side effects come with changing antidepressants?
Anti-depressants are very delicate to deal with. I hope for you that your doctor knows what he is doing, because most of them don't have much experience with them. They never took them and know only what other people told them, which might not be true - especially considering the manufacturers of these drugs that downplay the risks and side effects of them.
Taking an SSRI while still being under the influence of another one is dangerous and can lead to a serotonine syndrome. So avoid that at any cost. Also these drugs need some time to kick in (several weeks) and if you stop taking them you might experience rebound anxiety. You can't do much about these things, but stay calm, avoid stress, rest as much as possible and eat healthy food.
Also the chemicals in the different anti-depressants are different. Some might work for you, some do not. Finding the right one for you can take some time. I wouldn't wish this for me worst enemy, because I know how bad they can make you feel. Have you tried a benzodiazepine for the time switching the medication. It can reduce your anxiety if it gets too much for you. It is a pill you take in when it gets really bad.
Method to face anxiety:
facing, accepting, floa-ting, letting time pass
Current medication: Paxil 40mg, Mirtazapin 20mg